# SDR 2015FA0000449

- Difficulty date: August 8, 2015
- Submitted: September 14, 2015
- Operation: General aviation
- Aircraft: N165HB
- Make and model: Beech B200
- Aircraft serial: BY165
- Aircraft time: 380 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 5038903424
- Part serial: CR1625
- Condition: Leaking
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEVERAL HUNDRED LITERS OF FUEL LEAKED FROM SEVERAL RUBBER BLADDER FUEL TANKS, INBD BOX SECTION FUEL CELL, LOCATED IN THE ACFT'S RT WING ON AUGUST 8, 2015 WHILE IT WAS PARKED.  2 TANKS WERE REPLACED AND ALL OTHERS INSPECTED.  ON SEPTEMBER 11, 2015, MORE FUEL LEAKED, THIS TIME FROM TANKS IN THE LT WING.  SEVERAL RUBBER BLADDER FUEL TANKS HAD ALREADY BEEN REPLACED IN APRIL 2014 IAW SB THAT WARNED OF FUEL LEAKAGE AND THE PRESENCE OF FOREIGN OBJECTS.  IT STATED THAT "IF THE FUEL CELL IS NOT SEATED COMPLETELY AGAINST THE SURROUNDING AIRPLANE STRUCTURE, THIS COULD RESOLVE IN A FUEL LEAK.  IN ADDITION, FOREIGN OBJECTS, IF PRESENT, MAY CAUSE CLOGGING OF FUEL SYSTEM."
